# SDR 2025F00104

- Difficulty date: April 28, 2025
- Submitted: April 28, 2025
- Operation: General aviation
- Aircraft: N307QS
- Make and model: Cessna 680A
- Aircraft serial: 6800130
- Aircraft time: 15,842 hours, 10,511 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 AREA OF CORROSION AROUND MED FWD SHEAR TIE. MECHANICALLY BLENDED 1 AREA OF CORROSION AROUND MED FWD SHEAR TIE IAW CESSNA 680 SRM 51-70-02 AND SRM 51-10-01. AFTER NDT TESTING, DETERMINED BLENDED AREA TO BE WITHIN ALLOWABLE DAMAGE AT THIS TIME PER CESSNA 680 SRM 51-70-02. RESTORED EXTERIOR PAINT SCHEME IAW CESSNA 680 SPM 20-50-00.
